links

Vol 10, No 3 (2012)

December

Table of Contents

Articles

Lp-Approximation by Bezier Variant of Certain Summation-Integral Type Operators PDF
Asha Ram Gairola, Girish Dobhal 463 - 472
Meir and Keeler Type Fixed Point Theorem for Set-Valued Generalized Contractions in Metrically Convex Spaces PDF
Ladlay Khan, M. Imdad 473 - 480
Some Classical and Recent Results Concerning Renorming Theory PDF
Amanollah Assadi, Hadi Haghshenas 481 - 495
Three Solutions for a Class of (p1, ..., pn)-Biharmonic Systems via Variational Methods PDF
Shapour Heidarkhani 497 - 515
Common Fixed Point Theorems of Ciric Type Weak Contractions in Cone Metric Spaces PDF
G.V.R. Babu, P.D. Sailaja 517 - 533
On △mv-Cesaro Summable Double Sequences PDF
Vakeel A. Khan 535 - 539
A Modified Eighth-Order Derivative-Free Root Solver PDF
Fazlollah Soleymani, S. Karimi Vanani 541 - 549
Coupled Coincidence and Coupled Common Fixed Point Theorems in Partially Ordered Metric Spaces PDF
Wutiphol Sintunavarat, Poom Kumam 551 - 563
Identities in (x(yz))z with Opposite Loop and Reverse Arc Graph Varieties of Type (2,0) PDF
Amporn Anantpinitwatna, Tiang Poomsa-ard 565 - 575
Convolution Properties for Certain Classes of Meromorphic p-Valent Functions Defined by Subordination PDF
N. Sarkar, P. Goswami, M. K. Aouf 577 - 585
The Common Fixed Point Theorems for Six Self-Mappings with Twice Power Type \Phi-Contraction Condition PDF
Feng Gu, Dan Zhang 587 - 603
A New Iterative Algorithm for Variational Inclusions with H-Monotone Operators PDF
Fu-quan Xia, Qing-bang Zhang, Yun-zhi Zou 605 - 616
On Sapogov’s Extension of Cebysev's Inequality and Related Results PDF
M. Adil Khan, Naveed Latif, J. Pecaric, I. Peric 617 - 633
Common Fixed Point as a Contractive Fixed Point PDF
T. Phaneendra, M. Chandra Shekhar 635 - 641
Higher Order Approximation by Iterates of Modified Beta Operators PDF
P.N. Agrawal, Karunesh Kumar Singh 643 - 650
Option Pricing under a Mean Reverting Process with Jump-Diffusion and Jump Stochastic Volatility PDF
Nonthiya Makate, Pairote Sattayatham 651 - 660
Existence and Iterative Approximation of Solutions of a System of Random Variational Inclusions with Random Fuzzy Mappings PDF
K.R. Kazmi, F.A. Khan, Naeem Ahmad 661 - 683
A New Approximation For Singular Inverse Sturm-Liouville Problem PDF
Erdal Bas, Etibar Panakhov 685 - 692
Dimension Formulae for Tensor-Product Spline Spaces with Homogeneous Boundary Conditions over Regular T-meshes PDF
Feng-Gong Lang, Xiao-Ping Xu 693 - 701


Copyright 2017 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|